MAUDE Adverse Event Report: SYNGO.VIA; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM

SYNGO.VIA; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
Model Number 10496180
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens stopped distribution of the affected software and is working on a corrective action for the reported issue.Internal id#: (b)(4).
 
Event or Problem Description
The reported issue was identified internally by siemens r&d department on the syngovia systems with version vb50 in the lungcad navigation tool.An incorrect nodule gets corrected in the lungcad navigation tool after accepting the currently edited nodule for the 2nd time.Correction focus does not switch to the new nodule and affects previous nodule, on which correction pen was invoked.As a result, incorrect information may contribute to medical diagnosis as a different nodule quantification is changed and it could lead to a wrong nodule assessment.Wrong nodule assessment may contribute to inadequate clinical patient management.The described issue is detectible to the user; however, the user may not realize that values had been changed for the accepted findings.

Brand Name
SYNGO.VIA
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
MDR Report Key11728405
Report Number3004977335-2021-76165
Device Sequence Number3830887
Product Code LLZ
UDI-Device Identifier04056869259802
UDI-Public04056869259802
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10496180
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date04/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;